Janelle Norman, Topical Steroid Withdrawl Janelle Norman, Topical Steroid Withdrawl
In addition to the mentioned side effects several others have been reported. In both males and females acne are frequently reported, as well as hypertrophy of sebaceous glands, increased tallow excretion, hair loss, and alopecia. There is some evidence that anabolic steroid abuse may affect the immune system, leading to a decreased effectiveness of the defense system. Steroid use decreases the glucose tolerance, while there is an increase in insulin resistance. These changes mimic Type II diabetes. These changes seem to be reversible after abstention from the drugs.
Finally, try not to use any applications on your TS-affected skin other than wheatgrass and water, at least on the days you apply it. Because your skin's immune status has been highly compromised your skin is most likely sensitised to ANY kind of application. soap, coconut and other oils, cosmetics, shampoo - almost anything. The fewer substances you apply, the more likely your skin will recover sooner. ( View this excellent example ) I have learned this over the years from my patients who have experimented with wheatgrass and found that when they stopped using all topicals other than wheatgrass, improvement in their skin recovery accelerated.
Please watch this video on how to get maximum benefit from taking wheatgrass.
Finally, try to avoid soap. It denies your skin the natural oils that help keep it moist. Also, reduce hot water exposure, it dries your skin by removing sebum, the oily natural moisturiser essential for normal skin function. Take 5 minute (warm if necessary) showers and NO BATHS.